# SDR SWAA2025050553995

- Difficulty date: March 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED BS 303.9 LBL 55 WL 208.3 AT FWD GALLEY AREA 2025-232238<[01] TOOL USED ON STEP 3 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 210138103 DUE DATE: 10-JUN-25;[02] TOOL USED ON STEP 9 ULTRASONIC THICKNESS GAUGE P/N 45MG; S/N 130066701 DUE DATE 12-JUL-25;[03] TOOL USED ON STEP 10 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 210138103 DUE DATE: 10-JUN-25;[04] PERFORMED REPAIR ON FRAME LOCATED BS 303.9 LBL 55 WL 208.3 AT FWD GALLEY AREA IAW EA 25-153-00924 WIP 1 SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR ON FRAME LOCATED BS 303.9 LBL 55 WL 208.3 AT FWD GALLEY AREA IAW EA 25-153-00924 WIP 1 SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED REPAIR ON FRAME LOCATED BS 303.9 LBL 55 WL 208.3 AT FWD GALLEY AREA IAW EA 25-153-00924 WIP 1 SEE INDIVIDUAL SIGN OFF BELOW. STEP 11 SIGNED RII BY ERROR. THIS STEP WAS CERTIFIED AS BUYBACK
